Reconstruction of the perfusion coefficient from temperature measurements using the conjugate gradient method

Cao, K and Lesnic, D (2018) Reconstruction of the perfusion coefficient from temperature measurements using the conjugate gradient method. International Journal of Computer Mathematics, 95 (4). pp. 797-814. ISSN 0020-7160

Abstract

Metadata

Authors/Creators:
  • Cao, K
  • Lesnic, D
Copyright, Publisher and Additional Information: © 2017 Informa UK Limited, trading as Taylor & Francis Group. This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal of Computer Mathematics on the 13th March, 2017, available online: http://www.tandfonline.com/10.1080/00207160.2017.1296955
Keywords: Inverse problem, bio-heat equation, ill-posed problem, conjugate gradient method, perfusion coefficient
Dates:
  • Published: 2018
  • Accepted: 25 January 2017
  • Published (online): 13 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Feb 2017 11:38
Last Modified: 19 Mar 2018 16:21
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00207160.2017.1296955

Share / Export

Statistics